I was on benicare n the only side effect I had was muscle cramping so my doctor put me on lisinopril n I monitor my bp through out the day n a half hr after I take it my bp goes down to 150/95 but a hr or two after that my bp sky rockets to 180/112 idk what to do I still have benicare left n thinking bout going back on it can someone give me advise plz
Advise on benicare vs lisinopril?
- 16 Jan 2016 by Clilley
- 22 January 2016
- benicar, high blood pressure, migraine prevention, lisinopril, hypertension, side effect, doctor, muscle
Added 16 Jan 2016:
N while on lisinopril I've experienced pressure behind my eyes which the dr said is not due to the meds but it never happened until I started lisinopril
Clilley; You should get back in to see the doctor again because both of these are not doing enough for your blood pressure now days most doctors don't want the bottom number to hit 90 so this doctor should be trying something else all together.give them a call as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Aug 2011 • 2 answers
Updated 21 Mar 2012 • 1 answer
Updated 22 Apr 2015 • 4 answers
Updated 10 Aug 2013 • 1 answer
Updated 4 Aug 2018 • 1 answer